Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Gre11]  The descriptive set-theoretic complexity of the set of points of continuity of a multi-valued function

Gregoriades2011 (Article)
Author(s)Gregoriades, Vassilios
Title« The descriptive set-theoretic complexity of the set of points of continuity of a multi-valued function »
JournalLog. Methods Comput. Sci.
Volume7
Number4
Page(s)4:02, 22
Year2011

BibTeX code
@article{Gregoriades2011,
  author = {Gregoriades, Vassilios},
  volume = {7},
  number = {4},
  pages = {4:02, 22},
  year = {2011},
  journal = {Log. Methods Comput. Sci.},
  title = {The descriptive set-theoretic complexity of the set of points of
           continuity of a multi-valued function},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!